Caffetin COLD®
is a unique combination of 4 components, Paracetamol, Pseudoephedrine HCl, Dextromethorphan HBr and vitamin C, which effectively alleviates the major symptoms of cold and flu, as well as the infections accompanied with cough, rhinorrhoea (nose running) and states of elevated body temperature.
Caffetin COLD®
Paracetamol 500 mg
For treatment of pain and elevated body temperature. Paracetamol is a synthetic non-steroid anti-inflammatory drug. It has an analgesic effect (relieves pain), anti-inflammatory (against inflammations) and anti-pyretic (decreases the elevated body temperature).


Pseudoephedrine hydrochloride 30 mg
This is an ingredient that facilitates breathing and reduces the nasal secretion. As a nasal decongestant, it reduces swelling and mucus from the nasal mucous membrane and enables easer flow of air through the nose.


Dextromethorphan hydrobromide 15 mg
Non-opioid antitussic that alleviates dry, irritating cough,


Ascorbic acid (Vitamin C) 60 mg
It enhances the defense system of the body. An indispensable vitamin which enhances the immune system and stimulates the resistance of the organism to infections.
NEW!!!
NEW!!!
soon
soon
Main     Macedonian     Albanian
All our products are listed and described on these pages for the sole purpose that you get informed about the general activities of Alkaloid, not as a recommendation for their application in certain situations. Contact your doctor or a pharmacist for any advice on proper use of our products and carefully read the insert leaflet placed in each package of our products.
caffetin®2007 all rights reserved